# SDR SWAA2023021488681

- Difficulty date: January 5, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Handle
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED SERVICE DOOR HANDLE NUT PLASTIC AT FWD GALLEY AREA (2 EA) 2023-037666<[01] REPLACED SERVICE DOOR HANDLE NUT PLASTIC AT FWD GALLEY AREA (2 EA) I.A.W. B737-700 AMM 3.F.(2) ITEM (A) AND (B).;[02] REPLACED SERVICE DOOR HANDLE NUT PLASTIC AT FWD GALLEY AREA (2 EA) I.A.W. B737-700 AMM 3.F.(2) ITEM (A) AND (B).
